# SDR SWAA2025082206943

- Difficulty date: July 15, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY POWER SUPPLY AND BATTERY M1668 POSITION AT PASSENGER CABIN 2025-448068<[01] REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY-POWER SUPPLY AND EMERGENCY EXIT LIGHT POWER SUPPLY-BATTERY PACK M1668 AT MID CABIN LT SIDE I.A.W 33-51-06-960-806-NG AND 33-51-06-960-805-NG. PERFORMED TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY-POWER SUPPLY AND EMERGENCY EXIT LIGHT POWER SUPPLY-BATTERY PACK M1668 AT MID CABIN LT SIDE I.A.W B737-700 AMM 33-51-06-960-806-NG AND B737-700 AMM 33-51-06-960-805-NG. PERFORMED TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY-POWER SUPPLY AND EMERGENCY EXIT LIGHT POWER SUPPLY-BATTERY PACK M1668 AT MID CABIN LT SIDE I.A.W B737-700 AMM 33-51-06-960-806-NG AND B737-700 AMM 33-51-06-960-805-NG. PERFORMED TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.
